# SDR KCSA202504051072

- Difficulty date: April 5, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,292 hours, 17,831 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E AUXILARY SPAR UPPER CHORD AT WBL 429.5 HAS POSSIBLE CRACK
